# SDR 2005FA0000941

- Difficulty date: June 20, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N570ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496146
- Aircraft time: 2,457 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 554528
- Condition: Broken
- Location: Rt Engine
- Part time: 2,457 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CROSS COUNTRY TO KINGMAN, DURING A TOUCH AND GO PROCEDURE THE STUDENT DECREASED THE THROTTLES BUT THE RIGHT ENGINE POWER DID NOT REDUCE.  DECLARED AN EMERGENCY AND DURING THE LANDING FLARE THE MIXTURE WAS CUT OFF KILLING THE ENGINE.  MAINTENANCE PERSONNEL FOUND THE THROTTLE CABLE HAD BROKEN APPROXIMATELY .5 INCH INSIDE THE INSIDE THE CABLE SHEATH AT THE CABIN END OF THE CABLE.  IT APPEARS TO HAVE BEEN CAUSED BY FLEXING AT THIS POINT DURING THROTTLE CHANGES.
